Volume 4, Issue 1 (May 2009)                   IJMSI 2009, 4(1): 37-42 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kh. Pourbarat, M. Abbasi. On the Vector Variational-like Inequalities with Relaxed η-α Pseudomonotone Mappings. IJMSI. 2009; 4 (1) :37-42
URL: http://ijmsi.ir/article-1-67-en.html
Abstract:  

In this paper we introduce some new conditions of the solu- tions existence for variational-like inequalities with relaxed &eta-&alpha pseu- domonotone mappings in Banach spaces. The advantage of these new conditions is that they are easier to be veri ed than those that appear in some of the previous corresponding articles.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb